# SDR C2XA10TY027

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 19,852 hours, 15,098 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE TO ATL FROM EWR WHEN A STAB ANTI ICE FAIL MESSAGE SHOWED.  CREW DIVERTED TO TYS AND CHANGE PLANES AND CONTINUED.  MAINTENANCE FOUND A LINE LEAKING GOING TO A PRESSURE SWITCH.
